You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE NUMBER OF REPRESENTATIONS BY CUBIC POLYNOMIALS MODULO P.
Stanley E. Mamangakis
Pi Mu Epsilon Journal
Vol. 3, No. 6 (SPRING 1962), pp. 288-291
Published by: Pi Mu Epsilon
Stable URL: http://www.jstor.org/stable/24338193
Page Count: 4
You can always find the topics here!Topics: Polynomials, Integers, Cubic polynomials, Mathematical theorems, Degrees of polynomials, Mathematical sequences
Were these topics helpful?See something inaccurate? Let us know!